# SDR SWIA202161097

- Difficulty date: July 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK 2-1, TRACK IS CHAFED.  FLAGGED     (C-CHECK RO 9/21/2021)    BLENDED OUT CHAFE ON R/H SLAT TRACK 2-1REF. CRJ-700 SRM 51-12-00-001-001-A01. RECIEVED REO 670-57-42-1164 REV -- DATED 2021-08-24 FROM ENGINEERING. COMPLIED WITH REO 670-57-42-1164 REV -- DATED 2021-08-24 STEP 1. ENSURED BLENDOUTS WERE PERFORMED PER SRM. STEP 2.NDT. STEP 3. APPLIED AEROSHELL #33. STEP 4.  / SLAT TRACK WITH REO 670-57-42-1164. / COMPLIED WITH STEP 6 OF REO 670-57-42-1164 REV -- DATED 2021-08-24 PRE CRJ700 AMM TASK . COMPLIED WITH REO 670-57-42-1164REV -- DATED 2021-08-24 STEP 7. ENSURED SLAT RIGGING. / REQUIREMENTS WERE MET REF. CRJ-700 AMM 27-81-00-820-801-A02  51-900-1002-SKY
